# SDR DLM88091526

- Difficulty date: September 12, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 52,550 hours, 39,966 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 095500653
- Part serial: 000000
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W LT HORIZ STAB UPPER CAP SPLICE.
